RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2000, Volume 41, Number 2, Pages 442–450 (Mi smj1541)  

On tame automorphisms of some metabelian groups

E. I. Timoshenko


Full text: PDF file (201 kB)

English version:
Siberian Mathematical Journal, 2000, 41:2, 366–372

Bibliographic databases:

UDC: 512.5
Received: 19.01.1999

Citation: E. I. Timoshenko, “On tame automorphisms of some metabelian groups”, Sibirsk. Mat. Zh., 41:2 (2000), 442–450; Siberian Math. J., 41:2 (2000), 366–372

Citation in format AMSBIB
\Bibitem{Tim00}
\by E.~I.~Timoshenko
\paper On tame automorphisms of some metabelian groups
\jour Sibirsk. Mat. Zh.
\yr 2000
\vol 41
\issue 2
\pages 442--450
\mathnet{http://mi.mathnet.ru/smj1541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762196}
\zmath{https://zbmath.org/?q=an:0956.20016}
\transl
\jour Siberian Math. J.
\yr 2000
\vol 41
\issue 2
\pages 366--372
\crossref{https://doi.org/10.1007/BF02674607}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087496500020}


Linking options:
  • http://mi.mathnet.ru/eng/smj1541
  • http://mi.mathnet.ru/eng/smj/v41/i2/p442

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:127
    Full text:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021